Odd ball question
3 Replies
snindy - November 2

You guys might think I'm crazy if I tell you that when I'm on all this medication that my tooth on my left side of my mouth hurts and is very sensitive. I noticed this before but the minute I stop the drugs the pain goes away. I've been to the dentist about this but she can't seem to find a problem.

So I'm wondering if anyone else has this problem. It only happens when I start the estrogen pills/patch/progesterine oil.... Can there be a nerve that is effective by these meds?

I know this is an odd ball question but I thought maybe someone can relate and I'm wondering how I can soothe my tooth without taking any for it.

Cindy

 

Fortyfour - November 3

Snindy - My whole body is extra sensitive after I start the progesterone. Did they xray? I hope you find out what it is.

 

snindy - November 3

Yeah, they did everything. I even got a night guard because they thought with me grinding my teeth at night, it was the cause. It stopped me from ruining my teeth but I still have the sensitivity while taking the meds.
I'm just going to grin and bear it for now.

 

Fortyfour - November 5

Interesting. Did they check your sinuses. Alot of time tooth pain is from the face/sinuses. Take care.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question